| Catalog Number |
2C8864 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a hole beneath the chamber of an unspecified quantity of clearlink system buretrol solution sets which resulted in a leak.The issue was identified before patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was received for h4, h6, and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.